# SDR REXA2017041400514

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318759
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER MID CAP ANGLE IN THE CENTER HAS AN AREA OF CORROSION AROUND THE FASTENER HOLE.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE LOWER MID CAP ANGLE IAW  SRM 51-41-02.  OPS CHECKED THE PROXIMITY SENSOR WAS GOOD IAW AMM 52-70-00-710-801. STEPS 4 A, 1 AND 2.
